# SDR USAA2010121693083

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 5,792 hours, 755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - EEL - LIGHT BULB BURNT OUT IN FLASHLIGHT AT G6 GALLEY ATTENDANT SEAT.  REPLACED FLASHLIGHT AT G6 GALLEY ATTENDANT SEAT IAW A330 AMM 25-22-00-210-059.
